# SDR ABXA000029

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 9915558509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD RADIAL WEBS CRACKED AT OUTBOARD END.  REPAIRED RADIALS IAW DC9 SRM DWG K05159.
